Some Notes on Horace Odes 1.32.15-16
Bibliographic Data
| ID | 11767602 |
|---|---|
| Authors | A W J Holleman (corresponding author) |
| Year | 1972 |
| Volume | 41 |
| Issue | 1 |
| Pages | 228-232 |
| Publication date | 1972-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | L antiquité classique (JOURNAL) |
| Journal identifiers | ISSN: 0770-2817 • E-ISSN: 2295-9076 |
| Publisher | PERSEE Program (PUBLISHER) |
| DOI | 10.3406/antiq.1972.1662 |
| OpenAlex | W2318661434 |
| Language | EN |
| Citations received | 1 |
Ode · Classical Antiquity Studies · Classical Philosophy and Thought · Mathematics · Applied Mathematics
| Citations per year | 0.05 |
|---|---|
| Citation span | 2006 - 2006 (1) |
| Highly cited | No |